# SDR SWAA2025063086727

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 61,040 hours, 36,798 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURNING ENGINE #2 START; APU BARELY MADE 22% N2; STARTER LEVER RAISED TO START ENG #2; ENG 2 OVERHEAT LIGHT ILLUMINATED. ABORTED ENGINE START. WHILE PERFORMING CHECKLIST ENG #2 FIRE WARNING ALARM SOUNDED. DISCHARGED BOTH BOTTLES. OVERHEAT LIGHT REMAINED ILLUMINATED. OVERHEAT LIGHT EXTINGUISHED APPROX 5 MINS AFTER ABORTING START. WHEN FIRE ALARM SOUNDED FIRE WARNING LIGHT IN ENG #2 HANDLE ILLUMINATED.<[01] R&R START VALVE REF NONROUTIN TTG8Q013FQ8Q R&R STARTER REF NONROUTIN TTG8Q013FQ7K R&R ENGINE ISOLATION VALVE REF NONROUTIN TTG8Q013FQXC PER AMM 80-11-01 AND AMM 36-11-04
